# SDR CALA2016010894983

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK LT & RT DOOR EXIT SIGN LENS CRACKED.  REPLACED UPPER DECK LT & RT DOOR EXIT SIGN.  OPERATIONS CHECKED OK IAW AMM 33-51-02 REV 177 & AMM 33-51-00 REV 177.
